Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 213, NWS Grand Forks, ND

July 26, 2020Grant County, Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 26, 2020, 1:31 AM CDT for Grant County, Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2020, 1:31 AM CDT (06:31 UTC)
Expired
Jul 26, 2020, 2:30 AM CDT
In force
59 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, MN, Wilkin County, MN, Richland County, ND

The radar

The Aberdeen radar (KABR), 165 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 1:45 AM CDTTSTM WND GST 52Tenney, MNUS 75 TENNEY RWIS
Jul 26, 2:04 AM CDTHAIL 12 Nw Norcross, MNREPORT RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Jul 26, 2:31 AM CDTTSTM WND DMGHoffman, MNSMALL METAL SHED BLOWN OVER AND TUMBLED THROUGH YARD. REPORT POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
Jul 26, 2:31 AM CDTTSTM WND DMGHoffman, MNSMALL METAL SHED BLOWN OVER AND TUMBLED THROUGH YARD. REPORT RECEIVED VIA FACEBOOK. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 6.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2056 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

325 
WUUS53 KFGF 260631
SVRFGF
MNC051-167-NDC077-260730-
/O.NEW.KFGF.SV.W.0213.200726T0631Z-200726T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
131 AM CDT Sun Jul 26 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Grant County in west central Minnesota...
  Southeastern Wilkin County in west central Minnesota...
  Southeastern Richland County in southeastern North Dakota...

* Until 230 AM CDT.

* At 131 AM CDT, a severe thunderstorm was located over Blackmer, or
  20 miles south of Wahpeton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Tenney around 145 AM CDT.
  Nashua around 155 AM CDT.
  Wendell around 210 AM CDT.
  Elbow Lake around 220 AM CDT.
  Erdahl and Barrett around 230 AM CDT.

This includes the following highways...
 Interstate 29 between mile markers 0 and 11.
 Interstate 94 in Minnesota between mile markers 71 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4579 9625 4602 9627 4602 9657 4593 9656
      4593 9713 4610 9710 4611 9577 4576 9576
TIME...MOT...LOC 0631Z 267DEG 30KT 4597 9659 

HAIL...1.00IN
WIND...60MPH
 
$$

Knutsvig
3 follow-up statements
140 
WWUS53 KFGF 260650
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
150 AM CDT Sun Jul 26 2020

MNC051-167-NDC077-260730-
/O.CON.KFGF.SV.W.0213.000000T0000Z-200726T0730Z/
Grant MN-Wilkin MN-Richland ND-
150 AM CDT Sun Jul 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR GRANT...SOUTHEASTERN WILKIN AND SOUTHEASTERN RICHLAND COUNTIES...

At 150 AM CDT, a severe thunderstorm was located near Charlesville,
or 27 miles southeast of Wahpeton, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Norcross around 205 AM CDT.
  Wendell around 210 AM CDT.
  Elbow Lake around 220 AM CDT.
  Barrett around 230 AM CDT.
  Erdahl and Hoffman around 235 AM CDT.

This includes Interstate 94 in Minnesota between mile markers 71 and
80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4579 9625 4602 9627 4602 9657 4593 9656
      4593 9670 4610 9676 4611 9577 4576 9576
TIME...MOT...LOC 0650Z 265DEG 31KT 4592 9636 

HAIL...1.75IN
WIND...60MPH
 
$$

Knutsvig
437 
WWUS53 KFGF 260706
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
206 AM CDT Sun Jul 26 2020

NDC077-260716-
/O.CAN.KFGF.SV.W.0213.000000T0000Z-200726T0730Z/
Richland ND-
206 AM CDT Sun Jul 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4579 9625 4602 9627 4602 9657 4610 9654
      4611 9577 4576 9576
TIME...MOT...LOC 0706Z 267DEG 28KT 4593 9617 

$$

MNC051-167-260730-
/O.CON.KFGF.SV.W.0213.000000T0000Z-200726T0730Z/
Grant MN-Wilkin MN-
206 AM CDT Sun Jul 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR GRANT AND SOUTHEASTERN WILKIN COUNTIES...

At 206 AM CDT, a severe thunderstorm was located near Norcross, or 25
miles south of Fergus Falls, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Wendell around 215 AM CDT.
  Elbow Lake around 225 AM CDT.
  Barrett around 230 AM CDT.
  Erdahl around 235 AM CDT.
  Hoffman around 240 AM CDT.

This includes Interstate 94 in Minnesota between mile markers 71 and
80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4579 9625 4602 9627 4602 9657 4610 9654
      4611 9577 4576 9576
TIME...MOT...LOC 0706Z 267DEG 28KT 4593 9617 

HAIL...1.75IN
WIND...60MPH
 
$$

Knutsvig
798 
WWUS53 KFGF 260718
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
218 AM CDT Sun Jul 26 2020

MNC167-260727-
/O.CAN.KFGF.SV.W.0213.000000T0000Z-200726T0730Z/
Wilkin MN-
218 AM CDT Sun Jul 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4582 9616 4601 9625 4610 9616 4611 9577
      4576 9576
TIME...MOT...LOC 0717Z 271DEG 33KT 4591 9600 

$$

MNC051-260730-
/O.CON.KFGF.SV.W.0213.000000T0000Z-200726T0730Z/
Grant MN-
218 AM CDT Sun Jul 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR GRANT COUNTY...

At 217 AM CDT, a severe thunderstorm was located near Barrett, or 26
miles south of Fergus Falls, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Barrett around 225 AM CDT.
  Erdahl around 230 AM CDT.
  Hoffman around 235 AM CDT.

This includes Interstate 94 in Minnesota between mile markers 72 and
80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4582 9616 4601 9625 4610 9616 4611 9577
      4576 9576
TIME...MOT...LOC 0717Z 271DEG 33KT 4591 9600 

HAIL...1.25IN
WIND...60MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 11:58 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 25, 11:58 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1158 PM CDT Sat Jul 25 2020

.UPDATE...
Issued at 1158 PM CDT Sat Jul 25 2020

The frontal boundary continues to push across the area, with
showers and thunderstorms behind it. Most of the precip is with
the mid level frontogensis so storms are not surface based. Other
than a cell near the SD border most are not near severe. Precip
will continue to push eastward through the next few hours as the
front moves through.

UPDATE Issued at 944 PM CDT Sat Jul 25 2020

More storms are starting to expand into the Devils Lake Basin just
behind the surface front, and the cores are rising upwards as they
move into more unstable air. Disorganized and pulsy at this point,
but will have to monitor closely for the next few hours as the
front continues to push into the RRV where instability is still
extremely high.

UPDATE Issued at 656 PM CDT Sat Jul 25 2020

Adjusted POPs a bit for showers and thunderstorms that have been
sparse to develop along the front across the Devils Lake Basin.
There continues to be some towers trying to go up along the
boundary and some post frontal showers and storms further west, so
continued to keep POPs fairly high for now. Will continue to
monitor as the front pushes southeast.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 303 PM CDT Sat Jul 25 2020

The main impact for the short term will be the cold frontal
passage tonight, and any associated severe storms with it.

Low clouds are finally scouring out of the southern Red River
Valley, yet some still remain over west central Minnesota. Other
areas have cleared, allowing good heating, with plenty of
moisture. SPC meso page shows plenty of surface based CAPE along
and west of the Valley, with good 0-6km effective shear. Surface
cold front appears to be inching into the Devils Lake region and
central North Dakota, which will be the focus for late afternoon
and evening showers and storms. High resolution guidance shows
activity breaking out over central North Dakota between 5 and 7
pm, with potential strong to severe storms then. Think most of the
strong to severe activity will last through sundown, then think
it will trend downward again. Not much of a low level jet tonight
to keep things going beyond then, but will be monitoring those
trends this evening. Even though storms may not be severe by late
evening and overnight, they should hold together and bring some
rain to many areas. All this activity should move out of the FA by
late Sunday morning, with the rest of the period looking more
normal temperature-wise, and quieter.

.LONG TERM...(Monday through Saturday)
Issued at 303 PM CDT Sat Jul 25 2020

July has been an active month so far, but it looks like we will be
getting a break near the end of the month. High pressure is present
at the surface throughout much of the next week. This quieter high
pressure pattern starts to break down later in the week with some
chances for showers or thunderstorms returning Friday into the
weekend. For this potentially more active period there is good
agreement on a change in pattern around this time, but specifics are
uncertain with the spread in deterministic and ensemble guidance.
Temperatures in this period will be relatively stable with a slight
warming trend going from near normal on Monday to warmer than normal
later in the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1158 PM CDT Sat Jul 25 2020

Showers and thunderstorms moving along a cold front will push
across the ND Red River airports and towards KTVF. Do not think it
will hold together to get to KBJI but will continue to monitor.
VFR conditions behind the storms and for the rest of the period.
Winds will pick up from the northwest with some gusts above 20 kts
possible tomorrow afternoon, then drop again in the evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JR
SHORT TERM...Godon
LONG TERM...NC
AVIATION...JR
Hazardous weather outlook, Jul 25, 4:11 AM CDT, 21 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
411 AM CDT Sat Jul 25 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
411 AM CDT Sat Jul 25 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible this afternoon and
evening. Storms are expected to affect the Devils Lake basin after
4pm, and the remainder of eastern North Dakota into the Red River
Valley after 6pm. Severe storm potential will diminish after
sunset. Main threats include hail up to 1.5 inches and wind gusts
up to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon.

In the hours before

Special weather statement, Jul 25, 11:51 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1151 PM CDT Sat Jul 25 2020

NDZ052-260515-
Sargent ND-
1151 PM CDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SARGENT COUNTY UNTIL
1215 AM CDT...

At 1151 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brampton, or 62 miles west of Wahpeton, moving east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Brampton around 1155 PM CDT.
  Havana around 1205 AM CDT.
  Rutland around 1215 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4594 9801 4608 9801 4608 9726 4600 9726
      4599 9725 4593 9724
TIME...MOT...LOC 0451Z 265DEG 36KT 4597 9783

Knutsvig
Special weather statement, Jul 25, 11:57 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1157 PM CDT Sat Jul 25 2020

MNZ007-008-013-260545-
East Marshall MN-Pennington MN-West Marshall MN-
1157 PM CDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL AND NORTHERN
PENNINGTON COUNTIES UNTIL 1245 AM CDT...

At 1157 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rosewood, or 8 miles northwest of Thief River Falls, moving east at
35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dakota Junction and Thief River Falls around 1205 AM CDT.
  Holt around 1210 AM CDT.
  Gatzke around 1240 AM CDT.
  Grygla around 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4806 9639 4826 9645 4854 9560 4841 9561
      4836 9560 4816 9559
TIME...MOT...LOC 0457Z 250DEG 32KT 4820 9630

Knutsvig
Special weather statement, Jul 26, 12:34 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1234 AM CDT Sun Jul 26 2020

MNZ005-006-008-009-260630-
East Marshall MN-North Beltrami MN-Roseau MN-Lake Of The Woods MN-
1234 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...ROSEAU...
NORTHERN BELTRAMI AND LAKE OF THE WOODS COUNTIES UNTIL 130 AM CDT...

At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Pinecreek to near Malung
to Espelie. Movement was east at 45 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Strong thunderstorms will be near...
  Malung around 1235 AM CDT.
  Pencer and Grygla around 1240 AM CDT.
  Carmel around 1250 AM CDT.
  Jelle around 1255 AM CDT.
  Fourtown and Malcolm around 100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4888 9468 4883 9471 4878 9469 4874 9464
      4871 9456 4826 9457 4817 9588 4831 9601
      4868 9593 4900 9603 4900 9516 4923 9515
      4927 9481
TIME...MOT...LOC 0534Z 264DEG 37KT 4908 9583 4873 9570 4824 9571

Knutsvig
Special weather statement, Jul 26, 12:43 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1243 AM CDT Sun Jul 26 2020

NDZ052-053-260615-
Sargent ND-Richland ND-
1243 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RICHLAND AND
SOUTHEASTERN SARGENT COUNTIES UNTIL 115 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lidgerwood, or 34 miles southwest of Wahpeton, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Lamars and Blackmer around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4594 9757 4604 9761 4607 9657 4602 9658
      4594 9656
TIME...MOT...LOC 0543Z 271DEG 36KT 4598 9718

Knutsvig
Special weather statement, Jul 26, 12:58 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1258 AM CDT Sun Jul 26 2020

MNZ001-002-014>016-022-023-260700-
Red Lake MN-Mahnomen MN-West Polk MN-South Clearwater MN-Norman MN-
East Polk MN-North Clearwater MN-
1258 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED LAKE...NORTHEASTERN
NORMAN...SOUTHEASTERN POLK...NORTHERN MAHNOMEN AND NORTHERN
CLEARWATER COUNTIES UNTIL 200 AM CDT...

At 1258 AM CDT, Doppler radar was tracking a strong thunderstorm over
Maple Bay, or 35 miles south of Thief River Falls, moving east at 40
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Maple Bay around 100 AM CDT.
  Mentor around 110 AM CDT.
  Erskine and Winger around 115 AM CDT.
  McIntosh around 125 AM CDT.
  Fosston around 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4746 9634 4777 9652 4794 9569 4793 9559
      4796 9558 4802 9528 4793 9528 4789 9525
      4746 9519
TIME...MOT...LOC 0558Z 260DEG 36KT 4761 9626

Knutsvig
Special weather statement, Jul 26, 1:16 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
116 AM CDT Sun Jul 26 2020

MNZ029-NDZ053-260645-
Wilkin MN-Richland ND-
116 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKIN AND SOUTHERN
RICHLAND COUNTIES UNTIL 145 AM CDT...

At 115 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lamars, or 21 miles south of Wahpeton, moving east at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Fairmount around 120 AM CDT.
  Blackmer around 125 AM CDT.
  Tenney around 135 AM CDT.
  Nashua around 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4611 9722 4612 9627 4602 9627 4602 9657
      4593 9656 4593 9718
TIME...MOT...LOC 0615Z 267DEG 38KT 4597 9671

Knutsvig

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:23 PM CDTSpecial Weather StatementFGFMarshall37 min
Jul 25, 11:57 PM CDTSpecial Weather StatementFGFPennington48 min
Jul 26, 12:08 AM CDTSevere Thunderstorm WarningFGFNorman, Polk52 min
Jul 26, 12:34 AM CDTSpecial Weather StatementFGFLake of the Woods, Roseau56 min
Jul 26, 12:58 AM CDTSpecial Weather StatementFGFClearwater, Polk62 min
Jul 26, 1:15 AM CDTAreal Flood AdvisoryFGFPolk3 hr
Jul 26, 1:38 AM CDTSpecial Weather StatementFGFLake of the Woods22 min
Jul 26, 2:29 AM CDTSevere Thunderstorm WarningFGFGrant15 min
Jul 25, 8:48 PM CDTSpecial Weather StatementFGFRamsey42 min
Jul 25, 9:13 PM CDTSevere Thunderstorm WarningFGFRamsey, Walsh47 min
Jul 25, 9:16 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Walsh44 min
Jul 25, 9:23 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson37 min
Jul 25, 9:55 PM CDTSpecial Weather StatementFGFBarnes50 min
Jul 25, 10:02 PM CDTSpecial Weather StatementFGFWalsh43 min
Jul 25, 10:20 PM CDTSpecial Weather StatementFGFGrand Forks55 min
Jul 25, 10:50 PM CDTSpecial Weather StatementFGFBarnes55 min
Jul 25, 11:48 PM CDTSpecial Weather StatementFGFTraill42 min
Jul 25, 11:51 PM CDTSpecial Weather StatementFGFSargent24 min
Jul 26, 12:43 AM CDTSpecial Weather StatementFGFRichland32 min
Jul 26, 1:04 AM CDTAreal Flood AdvisoryFGFSargent9 hr
Jul 26, 1:16 AM CDTSpecial Weather StatementFGFRichland29 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.